# SDR ASAA0480255

- Difficulty date: April 4, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 8570030326
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING LEFT WING PANEL 1367 HAS CORROSION.  REMOVED, ORDERED, AND REPLACED PANEL IAW MD80 SRM 51-22-2A.  (M)
